BibTeX record journals/combinatorica/Pinchasi17

download as .bib file

@article{DBLP:journals/combinatorica/Pinchasi17,
  author    = {Rom Pinchasi},
  title     = {On the perimeter of k pairwise disjoint convex bodies contained in
               a convex set in the plane},
  journal   = {Combinatorica},
  volume    = {37},
  number    = {1},
  pages     = {99--125},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00493-015-3217-5},
  doi       = {10.1007/s00493-015-3217-5},
  timestamp = {Thu, 18 May 2017 09:53:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/Pinchasi17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics